# SDR SWAA2025121651835

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 57,121 hours, 34,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR. GIRT BAR BRACKET BENT.   COMPLIED WITH EA M-23-125-01839. SECURED GIRT BAR CLIP.
